yervoy & diarrhea

Posted By
obtu.bt
11/7/2017 3:14pm
View other posts by
Activity
Replies: 11

Hi Folks,

 

I am on Yervoy and got 3th doses and also got 23 sceances of radioration (4800 cGy total). RT has finished about 15 days ago and 3th Yervoy also taken 2 weeks ago.

However diarrhea keep going for 3 weeks now and not stopping. My onco keep going with Loperamid but in my opinion it is not working at all. I am still going 8 or 9 times per day.

do you have experinces with it, awaiting your feedback.

Thanks

Hukill - (11/7/2017 - 5:02pm)

I had 5 doses of yervoy and no diarrhea issues at all. I made sure to eat at least 1 pb&j sandwich each day and bananas. I was also on hydrycodone for other reasons. Not sure if those 2 things helped but I never had diarrhea, just a whole lot of other side effects.

obtu.bt - (11/7/2017 - 11:46pm)

Dear Hukill, thanks for the answer. So
1pb= baked potato?
1 j sandwich is = jambon sandwich?
Sorry for my English...

Mark_DC - (11/7/2017 - 10:21pm)

Dear Obtu

this happened to me some time back - i think i was put on a BRAT diet (you can google) plus cut down my coffee intake. i cant remember but dont think i was put on steroids. Change in diet and less coffee worked possibly with anti diarhea med over the counter,

My doctor stopped treatment during the diarrhea. One caution for you is that in my case i think i solved the diarrhea but then other worse side effects occurred and i was soon taken off ipi completely. I may have had to do more frequent blood tests while with the diarhea i cannot remember. But you may want to monitor carefully to make sure it just stays at diarrhea and nothing worse. Ipi does do these kinds of things.

good luck, mark

obtu.bt - (11/7/2017 - 11:49pm)

Thanks Marc, I will Google BRAT diet to see in details.

Mark_DC - (11/8/2017 - 6:16pm)

I just checked and wikipedia does not recommend. Still i think i did it for a couple of days plus immodium. Then i am sure my doctor had a list of bland foods to eat, less salad or stuff like kale, and i started to eat more normally. Also i think egg sandwixhes for breakfast. Sorry if brat too restrictive but may help for a day or two to stabilize you.

Mark_DC - (11/8/2017 - 6:18pm)

https://www.healthline.com/health/brat-diet#definition1

this is a less extreme brat diet and again only for a couple of days, then onto eggs, white meat etc if all ok

obtu.bt - (11/11/2017 - 6:12am)

thanks a lot for the link that you have shared. I red it an applying partially. hopefully now I have less then 5 stolls per day and getting better.

 

Mat - (11/9/2017 - 11:06am)

There are many posts here on this topic.  You likely need to be on prednisone or risk developing full blown colitis (not fun).  Get with a melanoma specialist if you're not with one now.

Mark_DC - (11/9/2017 - 11:13am)

Agree you definitely need to see a specialist. Could be a sign of a worse side effect.

obtu.bt - (11/11/2017 - 6:14am)

I will see my onco this week and talk about it. However stool per day is now less then 5 times and seems like getting better but I am still on loperamide

obtu.bt - (11/11/2017 - 6:15am)

immodium = loperamide